# SDR 2004F00352

- Difficulty date: June 24, 2004
- Submitted: September 14, 2004
- Operation: Air carrier
- Aircraft: N3536B
- Make and model: Piper PA-31-350
- Aircraft serial: 317952205
- System (JASC): 5531 · Vertical Stabilizer, Spar/Rib
- Part: Spar
- Part number: 4002602
- Condition: Cracked
- Location: Vertical Stab
- Part time: 22,681 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION OF VERTICAL FIN ATTACHMENT REVEALED APPARENT CRACK IN FRONT SPAR REINFORCING ANGLE AT RIGHT LOWER ATTACHMENT BUSHING.  CRACK WAS VERIFIED BY DYE PENETRANT INSPECTION.  (M)
